# SDR AALA20120322003

- Difficulty date: March 22, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- Aircraft time: 97,745 hours, 18,515 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 37H EMERGENCY LIGHT INOPERATIVE.  RE-INSTALLED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 37H.  OPS CHECK NORMAL.
